The Collection of
Computer Science Bibliographies

Bibliography of the Journal of Mathematical Physics

[   About   |  Browse   |   Statistics   ]

Number of references:23942Last update:January 29, 2020
Number of online publications:23942Supported:yes
Most recent reference:October 2019 Info:Version 2.06"m

in  ;
Publication year: in:, since:, before: (four digit years)
Options: , ,

You may use Lucene syntax, available fields are: ti (title), au (author), yr (publications year).

Information on the Bibliography

Nelson H. F. Beebe <beebe @ math . utah . edu> (email mangled to prevent spamming)
Center for Scientific Computing
University of Utah
Department of Mathematics, 105 JWB
155 S 1400 E RM 233
Salt Lake City, UT 84112-0090
This is a bibliography of the Journal of Mathematical Physics (CODEN JMAPAQ, ISSN 0022-2488) which began publishing with volume 1, number 1, January/February, 1960. Publication was bimonthly in 1960–1962, and since then, monthly. The journal is published by the American Institute of Physics.
BibTeX, bibliography, Journal of Mathematical Physics
Author Comments:
The initial draft of entries for this bibliography was derived from the OCLC Contents1st database. Additions were then made from all of the bibliographies in the TeX User Group collection, from bibliographies in the author's personal files, from the MathSciNet database, from the IEEE INSPEC database, and from the computer science bibliography collection on in /pub/bibliography to which many people of have contributed.

Browsing the bibliography

Bibliographic Statistics

article(23941), misc(1)
acknowledgement(23942), author(23942), month(23942), title(23942), year(23942), bibdate(23941), coden(23941), issn(23941), issn-l(23941), journal(23941), number(23941), pages(23941), volume(23941), journal-url(23939), doi(20000), doi-url(20000), fjournal(19641), url(16881), pagecount(16130), onlinedate(10620), mrclass(8172), mrnumber(8172), mrnumber-url(8172), mrreviewer(5735), keywords(4346), classification(4334), corpsource(4301), treatment(3329), note(1422), day(63), xxtitle(41), xxpages(40), remark(22), xxauthor(17), abstract(16), comment(13), zmnumber(6), subject-dates(5), xxnote(5), author-dates(2), journalabr(2), zmreviewer(2), abstract-1(1), abstract-2(1), citedby(1), reviewer(1)
Distribution of publication dates:
Distribution of publication dates

Valid XHTML 1.1!  Valid CSS!